Uniqueness of solutions to weak parabolic equations for measures

Bogachev VI, Da Prato G, Röckner M, Stannat W (2007)
Bulletin of the London Mathematical Society 39(4): 631-640.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Da Prato, Giuseppe; Röckner, MichaelUniBi; Stannat, W.
Abstract / Bemerkung
We study uniqueness of solutions of parabolic equations for measures mu(dt dx) = mu(t)(dx)dt of the type L*mu = 0, satisfying mu(t) -> nu as t -> 0, where each mu(t) is a probability measure on R-d L = partial derivative(t) + a(ij) (t,x)partial derivative(xi) partial derivative(xj) + b(i)(t,x)partial derivative(xj) is a differential operator on (0, T) x R-d and nu is a given initial measure. One main result is that uniqueness holds under uniform ellipticity and Lipschitz conditions on a(ij) but for b(i) merely local integrability and coercivity conditions are sufficient.
Erscheinungsjahr
2007
Zeitschriftentitel
Bulletin of the London Mathematical Society
Band
39
Ausgabe
4
Seite(n)
631-640
ISSN
0024-6093
Page URI
https://pub.uni-bielefeld.de/record/1632672

Zitieren

Bogachev VI, Da Prato G, Röckner M, Stannat W. Uniqueness of solutions to weak parabolic equations for measures. Bulletin of the London Mathematical Society . 2007;39(4):631-640.
Bogachev, V. I., Da Prato, G., Röckner, M., & Stannat, W. (2007). Uniqueness of solutions to weak parabolic equations for measures. Bulletin of the London Mathematical Society , 39(4), 631-640. doi:10.1112/blms/bdm046
Bogachev, V. I., Da Prato, G., Röckner, M., and Stannat, W. (2007). Uniqueness of solutions to weak parabolic equations for measures. Bulletin of the London Mathematical Society 39, 631-640.
Bogachev, V.I., et al., 2007. Uniqueness of solutions to weak parabolic equations for measures. Bulletin of the London Mathematical Society , 39(4), p 631-640.
V.I. Bogachev, et al., “Uniqueness of solutions to weak parabolic equations for measures”, Bulletin of the London Mathematical Society , vol. 39, 2007, pp. 631-640.
Bogachev, V.I., Da Prato, G., Röckner, M., Stannat, W.: Uniqueness of solutions to weak parabolic equations for measures. Bulletin of the London Mathematical Society . 39, 631-640 (2007).
Bogachev, Vladimir I., Da Prato, Giuseppe, Röckner, Michael, and Stannat, W. “Uniqueness of solutions to weak parabolic equations for measures”. Bulletin of the London Mathematical Society 39.4 (2007): 631-640.